# SDR DL73S060408

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 52,681 hours, 40,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN AT BS 524, JUST ABOVE S16R.  THE CRACK WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
